VOL. 12 · NO. 3 | Summer 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 12 (3), (Summer 1982)
No abstract available
Articles
Robert Carroll
Rocky Mountain J. Math. 12 (3), 393-428, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-393
No abstract available
Moses Glasnier, Richard Katz
Rocky Mountain J. Math. 12 (3), 429-436, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-429
No abstract available
Richard M. Koch, Franklin Lowenthal
Rocky Mountain J. Math. 12 (3), 437-458, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-437
No abstract available
Robert E. Barnhill, Calvin H. Wilcox
Rocky Mountain J. Math. 12 (3), 459-470, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-459
No abstract available
C.D. Minda, D.J. Wright
Rocky Mountain J. Math. 12 (3), 471-480, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-471
No abstract available
Eleanor R. Aron, Anthony W. Hager, James J. Madden
Rocky Mountain J. Math. 12 (3), 481-490, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-481
KEYWORDS: 06F20, 54H10
No abstract available
Paulette Saab
Rocky Mountain J. Math. 12 (3), 491-496, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-491
KEYWORDS: Choquet simplexes, 46A55, 46E40, Dunford-Pettis property
No abstract available
Martin E. Walter
Rocky Mountain J. Math. 12 (3), 497-536, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-497
No abstract available
C.W. Baker
Rocky Mountain J. Math. 12 (3), 537-544, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-537
No abstract available
Charles A. Akemann
Rocky Mountain J. Math. 12 (3), 545-546, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-545
No abstract available
Myron S. Henry, John J. Swetits
Rocky Mountain J. Math. 12 (3), 547-556, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-547
No abstract available
Charles Megibben
Rocky Mountain J. Math. 12 (3), 557-560, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-557
No abstract available
Philip J. Engstrom
Rocky Mountain J. Math. 12 (3), 561-568, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-561
No abstract available
Steve Wright
Rocky Mountain J. Math. 12 (3), 569-580, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-569
No abstract available
W.O. Nowell Jr
Rocky Mountain J. Math. 12 (3), 581-590, (Summer 1982) DOI: 10.1216/RMJ-1982-12-3-581
No abstract available
Back to Top